MAUDE Adverse Event Report: ROCHE DIAGNOSTICS ELECSYS PTH; RADIOIMMUNOASSAY, PARATHYROID HORMONE

ROCHE DIAGNOSTICS ELECSYS PTH; RADIOIMMUNOASSAY, PARATHYROID HORMONE
Catalog Number 11972103160
Medical Device Problem Codes Low Test Results (2458); Non Reproducible Results (4029)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/03/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The analyzer's serial number is (b)(6).The field service representative replaced seals on the instrument but he did not find a product problem.He performed tests with acceptable results.The investigation is ongoing.
 
Event or Problem Description
There was an allegation of questionable elecsys pth results for 1 patient on a cobas e 411 analyzer (disk system).Sample 1: the initial result was 1276 pg/ml and the repeated result was 1289 pg/ml.Sample 2: the initial result was 10.26 pg/ml and the repeated result was 1041 pg/ml.Sample 3: the initial result was 1296 pg/ml and the repeated result was 1314 pg/ml.Sample 4: the initial result was 968.6 pg/ml and the repeated result was 1003 pg/ml.The questionable results were reported outside the laboratory.The repeated results were obtained on another module and were believed to be correct.The samples were repeated as the initial result from the second sample was much lower than expected.
 
Additional Manufacturer Narrative
The investigation did not identify a product problem.Based on the information provided, the cause of the event could not be determined.

Brand Name
ELECSYS PTH
Common Device Name
RADIOIMMUNOASSAY, PARATHYROID HORMONE
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
amy nelson
9115 hague road
indianapolis, IN 46250
MDR Report Key20653933
Report Number1823260-2024-03256
Device Sequence Number20493295
Product Code CEW
UDI-Device Identifier04015630939237
UDI-Public04015630939237
Combination Product (Y/N)N
Initial Reporter StateCT
Initial Reporter CountryUS
PMA/510(K) Number
K070709
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/20/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number11972103160
Device Lot NumberASKU
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/15/2024
Supplement Date Received by Manufacturer12/02/2024
Initial Report FDA Received Date11/11/2024
Supplement Report FDA Received Date12/20/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown